Carregant...
Carregant...

Vés al contingut (premeu Retorn)

One-dimensional shock-capturing for high-order discontinuous Galerkin methods

Autor
Casoni, E.; Peraire, J.; Huerta, A.
Tipus d'activitat
Article en revista
Revista
International journal for numerical methods in fluids
Data de publicació
2012-02
Volum
71
Número
6
Pàgina inicial
737
Pàgina final
755
DOI
https://doi.org/10.1002/fld.3682 Obrir en finestra nova
Repositori
http://hdl.handle.net/2117/79962 Obrir en finestra nova
URL
http://cataleg.upc.edu/record=b1208224~S1*cat Obrir en finestra nova
Resum
Discontinuous Galerkin methods have emerged in recent years as an alternative for nonlinear conservation equations. In particular, their inherent structure (a numerical flux based on a suitable approximate Riemann solver introduces some stabilization) suggests that they are specially adapted to capture shocks. However, numerical fluxes are not sufficient to stabilize the solution in the presence of shocks. Thus, slope limiter methods, which are extensions of finite volume methods, have been prop...
Citació
Casoni, E., Peraire, J., Huerta, A. One-dimensional shock-capturing for high-order discontinuous Galerkin methods. "International journal for numerical methods in fluids", Febrer 2012, vol. 71, núm. 6, p. 737-755.
Paraules clau
artificial viscosity, discontinuous Galerkin, high-order approximation, shock capturing
Grup de recerca
LACÀN - Mètodes Numèrics en Ciències Aplicades i Enginyeria

Participants

  • Casoni Rero, Eva  (autor)
  • Peraire Guitart, Jaume  (autor)
  • Huerta, Antonio  (autor)

Arxius